Children's Advil Junior Pain and Fever Relief Chewable Tablets, Grape, 24 Count

0.15 lb
$2.49 $6.92

Product details

Children's Medicine for Fever and Pain Relief

Children's Advil Junior Strength 100 Mg Children's Ibuprofen is a chewable pain reliever and fever reducer that provides unsurpassed fever relief among OTC pain relievers/fever reducers for children ages 2 to 11 for up to 8 hours. With just one dose, this kids pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches. The medicine in Children's Advil is the #1 pediatrician-recommended active ingredient in a fever reducer/pain reliever, to reduce fever below 100 degrees F both faster and longer than Tylenol. This convenient children's chewable ibuprofen has a great tasting grape flavor that makes it easier to take, with no dosing cup or water required. When your child has a fever, you know what it’s like to wait it out. Help them feel better with this kids pain and fever medicine.

  • One pack of 24 grape-flavored Children's Advil Junior Strength 100 Mg Children's Ibuprofen, Chewable Pain Reliever and Fever Reducer for Ages 2-11
  • Kids fever reducer that relieves aches and pains due to the common cold, flu, sore throat, headaches and toothaches
  • Kids pain relief medicine that reduces fever below 100 degrees F both faster and longer than Tylenol
  • Kids ibuprofen that provides unsurpassed fever relief among OTC pain relievers/fever reducers for up to 8 hours
  • Children's pain reliever for ages 2 to 11
  • Junior strength ibuprofen is chewable for easier dosing, with no dosing cup or water required.
  • Great tasting grape flavor makes this cold, flu, headache and toothache pain relief medicine easier to take
  • HSA and FSA eligib


    Ingredients

    Inactive Ingredients

    Aspartame Cellacefate Colloidal Silicon Dioxide D&C Red No 30 Aluminum Lake FD&C Blue No 2 Aluminum Lake Gelatin Magnesium Stearate Mannitol Microcrystalline Cellulose Natural and Artificial Flavors Sodium Starch Glycolate

    Ingredients

    Active Ingredients: (In each tablet) Ibuprofen, 100mg (NSAID) Fever Reducer/Pain Reliever - Nonsteroidal (Anti-Inflammatory Drug); Inactive Ingredients: Aspartame, Cellacefate, Colloidal Silicon Dioxide, D&C Red No. 30 Aluminum Lake, FD&C Blue No. 2 Aluminum Lake, Gelatin, Magnesium Stearate, Mannitol, Microcrystalline Cellulose, Natural and Artificial Flavors, Sodium Starch Glycolate.

    Active Ingredients

    Ibuprofen 100 mg (nsaid)